Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A method for the evaluation of a system of Boolean algebraic equations


Author: J. A. Postley
Journal: Math. Comp. 9 (1955), 5-8
MSC: Primary 06.0X
DOI: https://doi.org/10.1090/S0025-5718-1955-0079571-4
MathSciNet review: 0079571
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 06.0X

Retrieve articles in all journals with MSC: 06.0X


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1955-0079571-4
Article copyright: © Copyright 1955 American Mathematical Society